Cancellable elements of the lattice of semigroup varieties

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)34-46
Number of pages13
JournalAlgebra and Discrete Mathematics
Volume26
Issue number1
Publication statusPublished - 2018

Keywords

  • semigroup
  • variety
  • cancellable element of a lattice
  • modular element of a lattice
  • MODULAR ELEMENTS
  • EQUATIONAL THEORIES

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

WoS ResearchAreas Categories

  • Mathematics, Applied

Cite this